# SDR CA150611004

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,055 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC47005
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, APPROX 200 NM SOUTH OF STATION, THE CREW HAD A GREEN SYS HYD SYS FAILURE.  THE CREW ELECTED TO RETURN.  PAN PAN DECLARED.  THE FAILURE RESULTED IN THE CREW NEEDING TO PERFORM AN ALTERNATE GEAR SELECTION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.   RESOLUTION YAW DAMPER SERVO REPLACED IAW AMM 27-26-51.
